# SDR CALA0100500

- Difficulty date: May 24, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 46,481 hours, 22,777 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN VERTICAL STABILIZER LT FRONT SPAR AT CANTED FRAME STA 1388.  THE CRACK WAS LOCATED NINE INCHES UP FROM BOTTOM END.  THE SPAR WAS REPAIRED IAW ECRA 5510-01581.
